# SDR QXEA200301394

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,753 hours, 1,952 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT NUMBER 2478, FIRE SYSTEM FAULT STATUS MESSAGE APPEARED FOR 20 MINUTES AND THEN EXTINGUISHED.  FOUND MDC MESSAGE AFT SMOKE DETECTOR 1 FAILED WIRING NO RESPONSE TO COMMAND IN FAULT HX.  REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
